# SDR YENA20111208393

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 33,846 hours, 11,898 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 824 SDQ-JFK, AIRCRAFT DIVERTED TO SJU DUE TO OXYGEN APPEARS TO BE LEAKING, DEPARTED WITH 550 PSI AFTER 30 MIN OF FLIGHT O2 WAS 360 PSI AND DECREASING.  RESET ALL MASK BEFORE DEPARTURE.  SERVICED CREW O2 BOTTLE IAW AMM 12-14-35 AND PERFORMED FIM TASK 35-10-00-810-813.  RESEATED CREW OXYGEN MASK.  NO FURTHER LEAKS NOTED, CREW O2 NOW AT 1340 PSI.
